RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1889, Volume 14, Number 3, Pages 344–393 (Mi msb7206)  

Première section

Application de la différentiation générale à l'intégration des équations de la forme $\sum(a_s+b_sx)x^sD^sy=0$

P. Nékrassov


Full text: PDF file (2647 kB)


Citation: P. Nékrassov, “Application de la différentiation générale à l'intégration des équations de la forme $\sum(a_s+b_sx)x^sD^sy=0$”, Mat. Sb., 14:3 (1889), 344–393

Citation in format AMSBIB
\Bibitem{Nek89}
\by P.~N\'ekrassov
\paper Application de la diff\'erentiation g\'en\'erale \`a l'int\'egration des \'equations de la forme
$\sum(a_s+b_sx)x^sD^sy=0$
\jour Mat. Sb.
\yr 1889
\vol 14
\issue 3
\pages 344--393
\mathnet{http://mi.mathnet.ru/msb7206}


Linking options:
  • http://mi.mathnet.ru/eng/msb7206
  • http://mi.mathnet.ru/eng/msb/v14/i3/p344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:90
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019